RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 1, Pages 31–37 (Mi vmj373)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of weakly additive order-preserving functionals on the plane

K. K. Kudaybergenov, K. U. Begjanova

Kara-Kalpak State University, UZBEKISTAN, Nukus

Abstract: Description of weakly additive order-preserving functional on the plane is given.

Key words: weakly additive, order-preserving functionals, affine homeomorphism, extremal point.

Full text: PDF file (137 kB)
References: PDF file   HTML file
UDC: 517.98
Received: 05.05.2009

Citation: K. K. Kudaybergenov, K. U. Begjanova, “Description of weakly additive order-preserving functionals on the plane”, Vladikavkaz. Mat. Zh., 13:1 (2011), 31–37

Citation in format AMSBIB
\Bibitem{KudBeg11}
\by K.~K.~Kudaybergenov, K.~U.~Begjanova
\paper Description of weakly additive order-preserving functionals on the plane
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 1
\pages 31--37
\mathnet{http://mi.mathnet.ru/vmj373}
\elib{http://elibrary.ru/item.asp?id=15615454}


Linking options:
  • http://mi.mathnet.ru/eng/vmj373
  • http://mi.mathnet.ru/eng/vmj/v13/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Djabbarov G., “Metrization of the Space of Weakly Additive Positively-Homogeneous Functionals”, Topology Appl., 221 (2017), 133–143  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:170
    Full text:36
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019